MathSciNet Relay Station
MathSciNet bibliographic data
MR1972752 (2004a:11002) 11A25 (11Y70)
Jenkins, Paul M. Odd perfect numbers have a prime factor exceeding $10\sp 7$. Math. Comp. 72 (2003), no. 243, 1549–1554 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement